# SDR AALA2018091989026

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 75,818 hours, 26,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT,  R1 DOOR,  WOULDN'T ILLUMINATE DURNING TEST.  MAINTENANCE REPLACED M730 AND M735 POWER SUPPLIES AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 31-51-00.
